Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 124, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 11, 2007, 1:18 PM EDT for Fulton County, New York. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2007, 1:18 PM EDT (17:18 UTC)
- Expired
- Jul 11, 2007, 2:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Fulton County, NY
The radar
The Albany radar (KENX), 63 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 111718 SVRALY NYC035-111815- /O.NEW.KALY.SV.W.0124.070711T1718Z-070711T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 118 PM EDT WED JUL 11 2007 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FULTON COUNTY IN EASTERN NEW YORK... * UNTIL 215 PM EDT * AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR JOHNSTOWN...AND MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MAYFIELD BY 130 PM EDT... CRANBERRY CREEK BY 140 PM EDT... NORTHVILLE BY 155 PM EDT... LAT...LON 4302 7455 4298 7432 4325 7413 4324 7438 $$ SNYDER
2 follow-up statements
000 WWUS51 KALY 111803 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 203 PM EDT WED JUL 11 2007 NYC035-111815- /O.CON.KALY.SV.W.0124.000000T0000Z-070711T1815Z/ FULTON NY- 203 PM EDT WED JUL 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR EASTERN FULTON COUNTY... AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED OVER THE GREAT SACANDAGA RESERVOIR NEAR CRANBERRY CREEK...OR ABOUT 11 MILES NORTHEAST OF GLOVERSVILLE...MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NORTHVILLE BY 210 PM EDT... CARPENTERS CORNERS BY 215 PM EDT... LAT...LON 4302 7455 4298 7432 4325 7413 4324 7438 $$ SNYDER
000 WWUS51 KALY 111819 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 219 PM EDT WED JUL 11 2007 NYC035-111829- /O.EXP.KALY.SV.W.0124.000000T0000Z-070711T1815Z/ FULTON NY- 219 PM EDT WED JUL 11 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON COUNTY EXPIRES AT 215 PM EDT... LAT...LON 4302 7455 4298 7432 4325 7413 4324 7438 $$ SNYDER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 11:13 AM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 11, 11:13 AM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1113 AM EDT WED JUL 11 2007 .SYNOPSIS... A WARM AND VERY HUMID AIR MASS WILL BE OVER EASTERN NEW YORK AND WESTERN NEW ENGLAND ONE MORE DAY. A COLD FRONT PROGRESSING STEADILY EASTWARD FROM THE EASTERN GREAT LAKES REGION COUPLED WITH AN UPPER LEVEL DISTURBANCE WILL BRING ANOTHER ROUND OF SHOWERS AND STRONG THUNDERSTORMS. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...AND BRIEF TORRENTIAL DOWNPOURS WILL BE LIKELY. THE COLD FRONT SHOULD CLEAR WESTERN NEW ENGLAND WEDNESDAY NIGHT. A DRIER AND COOLER AIR MASS WILL BUILD IN FROM THE TENNESSEE VALLEY FOR THURSDAY. A WEAK COLD FRONT AND ITS ASSOCIATED UPPER LEVEL DISTURBANCE WILL BRING ANOTHER CHANCE OF SHOWERS ON FRIDAY. && .NEAR TERM /UNTIL MIDNIGHT THURSDAY/... PREVIOUS DISCUSSION IS LISTED JUST BELOW FOR THE NEAR TERM. AS OF 15Z...STRATIFORM SHOWERS...MAINLY LIGHT TO MODERATE IN INTENSITY...ARE PERSISTING ACROSS FAR NW AREAS...AND EDGING SLOWLY E. EXPECT THESE SHOWERS TO EXPAND A BIT FURTHER E...INTO THE MOHAWK VALLEY/LAKE GEORGE/SARATOGA REGION...AND POSSIBLY INTO THE N/W PORTIONS OF THE CAPITAL REGION...BEFORE DISSIPATING AFTER 17Z. THEN...EXPECT THE CLOUDS TO THIN OUT IN SPOTS AGAIN BETWEEN 17Z-19Z...LEADING TO ENOUGH DESTABILIZATION FOR SHOWERS/TSTMS AFTER 19Z. CURRENT RADAR DEPICTS SEVERAL LINES OF TSTMS DEVELOPING OVER WESTERN NYS AND PA...SOME EVEN PENETRATING THE THICK MID LEVEL CLOUD SHIELD E OF THE FRONT. THUS...STILL EXPECT STRONG TO POSSIBLY SEVERE TSTMS LATER THIS AFTERNOON INTO THE EVENING HOURS. IN ADDITION...HEAVY RAIN THREAT EXISTS...WITH ANY INDIVIDUAL STORM CORES CAPABLE OF PRODUCING RAINFALL RATES IN EXCESS OF ONE INCH/HOUR. SHOULD ANY OF THESE TRAIN OVER ANY ONE LOCATION...THAN LOCALIZED FLOODING IS POSSIBLE. WE WILL BE CONDUCTING AN 18Z UPPER AIR LAUNCH...IN ACCORDANCE WITH SPC...TO ASSESS INSTABILITY...AND DEPTH OF MARINE LAYER/STRENGTH OF INVERSIONS DEPICTED FROM 12Z KALB SOUNDING. EARLIER DISCUSSION FOLLOWS... THE BIG PICTURE TODAY...THE WATER VAPOR LOOP THIS MORNING SHOWS A POTENT 500 MB SHORTWAVE TROUGH NORTHEAST OF LAKE SUPERIOR ZIPPING NORTHEAST TOWARDS HUDSON BAY...ASSOCIATED WITH A BROAD UPPER LEVEL TROUGH OVER THE NRN PLAINS...UPPER MIDWEST...AND CNTRL-ERN CANADA. A LINE OF SHOWERS AND THUNDERSTORMS ON THE ERN EDGE OF THE STRONG UPPER LEVEL TROUGH IS PRESSING EASTWARD THROUGH MICHIGAN AND THE EASTERN GREAT LAKES REGION. THE COLD FRONT AND A KICKER PREFRONTAL TROUGH WILL BE THE FOCUSING MECHANISM FOR CONVECTION TODAY. WE ARE EXPECTING AT LEAST TWO BANDS OF SHOWERS AND THUNDERSTORMS STARTING IN THE LATE MORNING AND EXTENDING INTO THE LATE AFTERNOON/EARLY EVENING. ONE BAND WILL BE WITH THE PREFRONTAL TROUGH...AND THE SECOND BAND WITH THE SFC COLD FRONT AND ITS ASSOCIATED UPPER LEVEL TROUGH. CATEGORICAL POPS WILL BE USED IN A W/NW TO E/SE SWATH ACROSS THE FORECAST AREA IN THE AFTERNOON. THE TEMP AT ALY IS A PALTRY 80F AT 05Z. WE SHOULD REACH THE M80S FROM ALY SOUTH AND EAST...AND LOWER 80S NORTH AND WEST...WHICH ARE CLOSER TO THE GFSMOS VALUES. THE PHRASING THUNDERSTORMS LIKELY WILL ALSO BE USED. WE LIKED THE CAN REGIONAL AND GFS THAT END THE RAINFALL SHORTLY AFTER MIDNIGHT OR AROUND 06Z FOR THE BULK OF THE FCST AREA. CONVECTION/SEVERE THREAT...CONVECTIVE INITIATION SHOULD COMMENCE QUICKLY IN THE LATE MORNING/EARLY AFTERNOON WITH THE SHORT WAVE/PREFRONTAL TROUGH...AFTER THE PATCHY FOG BURNS OFF. THE NAM AND GFS BOTH SHOW MODEST INSTABILITY OF 1000-1500 J/KG LIFTING PARCELS FROM THE SFC. THE LATEST SREFS SHOW A 50-70 PROB OF SBCAPES EXCEEDING 1000 J/KG. I AM CONCERNED THIS MAY BE UNDERDONE SLIGHTLY WITH SFC DEWPOINTS STILL IN THE L70S AT 06Z. LIFTED INDICES ARE PROGGED TO BE -3 TO -5C. WBZ/FZL HEIGHTS WILL BE AROUND 12.5-14 KFT. 850 MB THETA-E VALUES WILL BE AROUND 340K...WITH THIS MOUNTAIN OF THETA-E HANGING OVER THE REGION UNTIL 21Z-00Z WHEN THE SFC COOL FRONT STARTS MARCHING ACROSS THE REGION. CROSS SECTIONS OF THETA-E SHOWS DECENT LAPSE RATES IN THE 1000-500 MB LAYER. VERY WEAK THERMAL MID LEVEL LAPSES RATES...AND MID AND HIGH LEVEL CLOUD COVER COULD SQUANDER THE POTENTIAL FOR SEVERE THUNDERSTORMS SOMEWHAT. HOWEVER...WITH A PLETHORA OF MOISTURE...INSTABILITY...AND A PAIR OF LIFTING MECHANISMS COMING...SEVERE WEATHER STILL APPEARS LIKELY. 0-6 KM EFF BULK SHEAR IS MODEST WITH 30-35 KTS...BUT WITH UNIDIRECTIONAL W/SW FLOW...MULTICELLULAR CONV...EVOLVING INTO A LINE OR TWO LOOKS POSSIBLE. WE BELIEVE A SQUALL LINE MAY FORM...OR A FEW QUASI LINEAR CONVECTIVE SYSTEMS. THE QLCS MAY PRODUCE DAMAGING WINDS AND HAIL. WE WILL PHRASE IT AS HAIL AND GUSTY WINDS FOR NOW IN THE ZFP FOR THE AFTERNOON AND EARLY EVENING. IF A BOX IS ISSUED...WE WILL THEN ADD LARGE HAIL AND DAMAGING WINDS. SOME WEAK ROTATION IS POSSIBLE WITH A FEW OF THE CELLS WITH 0-1 KM BULK SHEAR VALUES OF AROUND 20 KTS. NUMEROUS WIND DAMAGE REPORTS OCCURRED THIS PM ACROSS MI WITH THE FRONT/UL TROUGH. IT CAN NOT BE OVERLOOKED FOR MORE THUNDERSTORMS WITH THE UPPER LEVEL JET STREAK AND SHARP UPPER LEVEL TROUGH LATER IN THE AFTERNOON/EARLY EVENING. THE SEVERE THREAT MAY BE MURKIER HERE WITH THE PREFRONTAL SHRAS/TSRAS AND CLOUD COVER. HOWEVER...THE HEAVY RAIN POTENTIAL WILL CONTINUE. HEAVY RAINFALL POTENTIAL...THE GREATEST CONFIDENCE IN THE FORECAST LIES HERE. THE 00Z ALY SOUNDING HAS A PRECIPITABLE WATER /PWAT/ VALUE OF 1.97. THIS IS ABOUT 200% OF NORMAL FOR THE DATE /A FEW STD DEVS ABOVE NORMAL/. LOOKING UPSTREAM...PWATS OF 1.50-1.75 ARE COMMON. PRECIPITABLE WATER VALUES OF 150-200% OF NORMAL WILL LIKELY YIELD QUICK 1-2 BURSTS OF RAINFALL IN UNDER 3 HOURS. ANY CELLS THAT TRAIN COULD CAUSE RURAL/URBAN AND SMALL STREAM FLOODING ISSUES. THE THETA-E RIDGE ERODES AFTER 00Z FROM SRN VT/CAPITAL REGION/NRN CATSKILLS NORTH AND WEST. && .SHORT TERM /MIDNIGHT THURSDAY UNTIL FRIDAY NIGHT/... WE FOLLOWED CLOSELY TO THE GFS/CAN REG/UKMET TIMING WITH THE RAIN ENDING OVER THE SOUTHEASTERN EXTREME OF THE FCST AREA SHORTLY AFTER 06Z. 850 MB COLD AIR ADVECTION WILL BE ONGOING OVERNIGHT...WITH VALUES OF +10C COMMON NORTH AND WEST OF THE CAPITAL REGION BY SUNRISE. THU IS SHAPING UP AS A FINE DAY WITH A BUBBLE OF HIGH PRESSURE NUDGING IN FROM THE TN VALLEY. THE BROAD UPPER LEVEL TROUGH WILL RETURN OVER E-CNTRL CANADA AND THE NORTHEAST. ERN NY AND WRN NEW ENGLAND WILL BE IN THE DRY SLOT OF THE BROAD LOW ON THU WITH H850 TEMPS SIMMERING BACK DOWN TO SEASONAL VALUES OF +11-+14C OVER THE REGION. WE EXPECT HIGHS IN THE U70S TO L80S IN THE VALLEYS AND 70S IN THE HILLS AND MTNS. THU NIGHT...THE EVENING WILL START OUT DRY AND COOL WITH SOME RADIATIONAL COOLING EARLY. HOWEVER...MID AND HIGH CLOUD WILL START TO INCREASE AFTER MIDNIGHT WITH A SHORT WAVE TROUGH ENCROACHING UPON THE REGION. WE PLACED A LOW CHANCE OF SHRAS IN FOR THE SRN ADIRONDACK REGION 06Z-12Z. FRIDAY/FRIDAY...ANOTHER UPPER LEVEL SHORT WAVE TROUGH AND ITS ASSOCIATED SFC TROUGH MOVE ACROSS THE AREA. WE PLACED SCT SHRAS IN NORTH OF THE CAPITAL REGION. FROM THE CAPITAL REGION SOUTH AND EAST WE ALSO PUT IN SOME SCT TSRAS DUE TO SFC BASED INSTABILITY VALUES OF 500-1000 J/KG IN THE GFS. THE LONGWAVE TROUGH TURNS POSITIVE AND WITH THE ENHANCED CONVERGENCE AND THE BAROCLINIC ZONE FORMING ALONG THE UPPER MID ATLANTIC AND LONG ISLAND SEABOARD...A WAVE OF LOW PRESSURE MAY FORM BRINGING A BATCH OF RAIN FOR THE OVERNIGHT PERIOD. ALSO...THE DYNAMIC TROPOPAUSE ON THE 1.5 POTENTIAL VORTICITY UNIT SFC VIA THE GFS SHOWS THE PV ANOMALY TO BE QUITE IMPRESSIVE. THE BEST POTENTIAL TEMP GRADIENT ON THE PV SFC IS ALONG THE LONG ISLAND/SRN NEW ENGLAND COAST 06Z-12Z SAT. && .LONG TERM /SATURDAY THROUGH TUESDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED PORTION OF THE FCST DUE TO THE MORE CRUCIAL NEAR AND SHORT TERM FCST ISSUES. BROAD CYCLONIC FLOW ALOFT WILL CONTINUE THROUGH MOST OF THE WEEKEND WITH COOLER THAN NORMAL MAX TEMPS AND A LOW CHANCE OF SHRAS. THE MID AND UPPER LEVEL FLOW BECOMES FLATTER AND ZONAL TO OPEN THE WEEK WITH A WARMING TREND FOR TEMPS. WEAK IMPULSES IN THE ZONAL FLOW MAY BRING LOW OR SLIGHT CHANCES OF SHOWERY PCPN MON AND TUE. && .AVIATION /06Z TUESDAY THROUGH SUNDAY/... WIDESPREAD MVFR CONDITIONS EXPECTED THROUGH 13Z-15/WED...MAINLY DUE TO CIGS FROM KALY NORTHWARD...AND VSBYS TO THE S AT KPOU. THESE CIGS MAY BRIEFLY DROP INTO THE IFR RANGE BEFORE RISING BY MID MORNING. OTHERWISE...EXPECT A VFR CLOUD DECK FROM LATE MORNING INTO THE AFTERNOON...OUTSIDE OF ANY SHOWERS AND THUNDERSTORMS. WITHIN THESE SHOWERS/STORMS...AREAS OF MVFR TO IFR ARE LIKELY. ADDITIONAL IFR VSBYS MAY DEVELOP AFTER 06Z TONIGHT...DEPENDING ON HOW QUICKLY THE MID AND UPPER LEVELS CLEAR OUT...AND IF THE WINDS WITHIN THE BOUNDARY LAYER REMAIN LIGHT ENOUGH. AT THIS TIME RANGE...WILL NOT INDICATE IFR CONDITIONS FOR LATE TONIGHT...BUT THIS MAY NEED TO BE REEVALUATED WITH THE 18Z TAF ISSUANCE. CONVECTION LIKELY AT ALL THREE SITES THIS AFTERNOON...BUT DIFFICULT TO PIN DOWN THE TIME SINCE THE POSSIBILITY EXISTS FOR CONVECTION OVER A LONG PERIOD OF TIME 16Z-02Z...SO HAVE FORECAST A FOUR TO SIX HOUR PERIOD OF MVFR CONDITIONS DUE TO SHOWERS WITH CB IN THE CLOUD GROUP. COLD FRONT MOVES THROUGH 01Z AT KGFL...02Z AT KALB AND 03Z AT KPOU. DURING THIS TIME WINDS WILL SHIFT FROM 180-210 DEGREES TO 300-350 DEGREES. WIND SPEEDS WILL BE 5 TO 15 KTS BEFORE THE FRONT...AND 5 TO 10 KTS AFTER THE FRONT. THU...VFR WITH NO SIG WX. FRI/SAT/SUN...VFR/MVFR CHANCE OF SHOWERS. && .HYDROLOGY...NO WIDESPREAD HYDRO PROBLEMS ANTICIPATED DURING THE NEXT SEVERAL DAYS...ALTHOUGH SHORT TERM CONVECTIVE TRENDS WILL NEED TO BE MONITORED. MAIN STEM RIVERS CONTINUE TO HAVE NORMAL TO BELOW NORMAL FLOWS FOR MID JULY. SCATTERED SHOWERS AND THUNDERSTORMS THIS MORNING WILL BECOME NUMEROUS THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH THE REGION TONIGHT. ANY THUNDERSTORM WILL HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS AND DEPOSIT A QUICK 1 TO 2 INCHES OF RAIN. WIDESPREAD SHOWER ACTIVITY OVER THE NEXT 24 HOURS WILL LIKELY PRODUCE A GENERAL ONE HALF TO ONE INCH BASIN AVERAGE RAINFALL. ONCE AGAIN...THERE COULD BE SOME MINOR FLOODING IN FAVORED AREAS DURING THE CONVECTION. DRIER AIR WILL FILTER INTO THE REGION THURSDAY BEHIND THE COLD FRONT...WITH NOTHING MORE THAN SCATTERED SHOWERS EXPECTED THROUGH FRIDAY. && .FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS THIS MORNING WILL BECOME NUMEROUS THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH THE REGION TONIGHT. ANY THUNDERSTORM WILL HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS. RELATIVE HUMIDITIES VALUES WILL ONLY DROP TO BETWEEN 55 AND 70 PERCENT TODAY...RECOVER TO BETWEEN 90 AND 100 PERCENT TONIGHT...AND LOWER TO 30 TO 45 PERCENT ON THURSDAY AS A DRIER AIR MASS MOVES INTO THE REGION. WINDS WILL BE SOUTH TO SOUTHWEST TODAY AT 10 TO 15 MPH AHEAD OF THE APPROACHING COLD FRONT...AND BECOME NORTHWEST OR NORTH TONIGHT AT 5 TO 10 MPH. ON THURSDAY WINDS WILL BE NORTHWEST AT 10 TO 15 MPH. .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...WASULA NEAR TERM...KL/WASULA SHORT TERM...WASULA LONG TERM...WASULA AVIATION...KL/MAGLARAS HYDROLOGY...MAGLARAS FIRE WEATHER...MAGLARAS
Hazardous weather outlook, Jul 11, 4:19 AM EDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 419 AM EDT WED JUL 11 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-121100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 419 AM EDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THE EARLY EVENING. DAMAGING WINDS IN EXCESS OF 58 MPH AND LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH WILL BE THE MAIN SEVERE THREATS. THE THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT. MULTIPLE LINES OF THUNDERSTORMS WILL BE POSSIBLE. THE THUNDERSTORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST AT 25 TO 30 MPH. FREQUENT LIGHTING AND VERY HEAVY RAINFALL WILL ALSO OCCUR. RAINFALL RATES OF ONE TO TWO INCHES IN A HOUR OR TWO MAY LEAD TO POOR DRAINAGE FLOODING IN URBAN AREAS...AND SMALL STREAM MINOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF AFTERNOON NON SEVERE THUNDERSTORMS FRIDAY AFTERNOON FROM THE CAPITAL REGION SOUTH AND EAST. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. TAW
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 1:56 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 79 min |
| Jul 11, 3:34 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 71 min |
| Jul 11, 5:22 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 38 min |
| Jul 11, 7:17 PM EDT | Flash Flood Warning | ALY | Dutchess | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.